H. Ahmadi, and Rahim Zolanwar, (1990). A Mathematical Model for the Estimation of Ghanats Water Storages.. Journal of Computational Methods in Engineering, 8(1), 61-101.
MLA
H. Ahmadi, , and Rahim Zolanwar, . "A Mathematical Model for the Estimation of Ghanats Water Storages.", Journal of Computational Methods in Engineering, 8, 1, 1990, 61-101.
HARVARD
H. Ahmadi, , Rahim Zolanwar, (1990). 'A Mathematical Model for the Estimation of Ghanats Water Storages.', Journal of Computational Methods in Engineering, 8(1), pp. 61-101.
CHICAGO
H. Ahmadi and Rahim Zolanwar, "A Mathematical Model for the Estimation of Ghanats Water Storages.," Journal of Computational Methods in Engineering, 8 1 (1990): 61-101,
VANCOUVER
H. Ahmadi, , Rahim Zolanwar, A Mathematical Model for the Estimation of Ghanats Water Storages.. Journal of Computational Methods in Engineering, 1990; 8(1): 61-101.